# SDR RRXA991522

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT, NOTED NR 1 ENGINE COWLINGS MISSING AND DAMAGE TO UNDERSIDE OF WING.  REPAIRED PYLON IAW COTNEY EA NR EAJ47-1, REPAIRED WING IAW EAJ47-1.
